MathSciNet Relay Station
MathSciNet bibliographic data
MR1404667 60F17
Yakubovskiĭ, A.; Memen, Zh. Functional central limit theorems for a class of quadratic forms in independent random variables. (Russian) Teor. Veroyatnost. i Primenen. 38 (1993), no. 3, 600--612; translation in Theory Probab. Appl. 38 (1993), no. 3, 423–432
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement